# SDR RAAA99B2002

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Damaged
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED PAX ROW 22 FLOOR PROXIMITY EGRESS LIGHT LENS BROKEN AND BULB MISSING.  CHANGED LIGHT ASSY DUE DAMAGED.
